# SDR ABXA20210109002

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 90,119 hours, 30,398 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Part serial: 2228
- Condition: Intermittent
- Location: Lt Fcc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AP, FD, AND NO LAND 3 ILLUMINATED.  AIRCRAFT BTB AND GROUNDED BY MAINTENANCE.  DEFERRED, REMOVED AND REPLACED LEFT FCC, IAW B767 AMM 22-11-01.  OPERATIONS CHECK GOOD.  MAINTENANCE PROCEDURE REVERSED, IAW MEL 22-10-1.  THIS CLEARS DI NR 20014, PLACARD REMOVED.  A/C DOWNGRADED TO CAT I PENDING SERVICE 30-40, PLACARD ROTATED.  AIRCRAFT RELEASED.
